# SDR QXEA2012072500729

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pin
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY EXIT UPPER AND MIDDLE BACK UP STOP PINS ALONG FWD EDGE OF DOOR HAVE WEAR.  BLENDED IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801, PT 1.  BLENDS FOUND TO BE WITHIN LIMITS IAW RD 8/4-52-805.  PRIMED IAW RD 8/4-52-805.  PERFORMED FUNCTIONAL TEST AND PRESSURIZATION TEST IAW AMM 52-22-00-720-801.  COMPLIED WITH RD 8/4-52-805.
